# SDR FDEA200908072946

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 60654724
- Condition: Damaged
- Location: Bs 1540-1640
- Part time: 84,316 hours, 25,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1640 RBL 45.50 HAS THE SCALLOPS MILLED OUT 6" IN LENGTH AND WILL INTERFERE EITH THE INSTALLATION OF THE HANDLING SYSTEM. REMOVED SEAT TRAC STA 1540-1640 RBL 45.50 PER SRM 51-40-02. VERIFIED MATERIAL PER   SRM 53-60-52 FIG 1 AS BAC1520-792. FABRICATED SEAT TRACK IAW DWG 146N5130. MAT ID BAC1520-792 BATCH  1544829. LOCATED 7 DRILLED HOLES PER SRM 51-40-05. TREATED & PRIMED SEAT TRACK AT STA 1540-1640 RBL 45.50 AND INSTALLED SEAT TRACK PER SRM 51-40-02.
